# SDR SWAA2021082309378

- Difficulty date: June 6, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Broken
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT HATCH MOUNT AT UPPER SECTION OF DOOR CUT OUT LH SIDE AT PASSENGER CABIN (1 EA) / REPLACED EMERGENCY EXIT HATCH MOUNT AT UPPER SECTION OF DOOR CUT OUT LH SIDE AT PASSENGER CABIN (1EA) B737-700 SRM 51-40-02 AND DWG 144A8111 REV D
